# SDR SWAA2022022445005

- Difficulty date: January 18, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE PLATE CORRODED STA 767+5; RBL 18 TO LBL 18 / REMOVED AND INSTALLED AFT CARGO FLOOR PANEL SLICE PLATE AT STA 767 +5 RBL 18 TO LBL 18 P/N 146A9401-4 TAG # WN8493 IAW B737 DWG 146A7500 REV. - SRM 51-40-02-0G-0 AND APPLIED CIC IN PANEL AMM 51-21-91-620-802.
